Some conditions for the existence of two periodic integrals of the homogeneous linear differential equation of the seoond order
Mathematische Zeitschrift, Tome 36 (1933), pp. 195-201
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1933__36_168396,
author = {Underwood. F.},
title = {Some conditions for the existence of two periodic integrals of the homogeneous linear differential equation of the seoond order},
journal = {Mathematische Zeitschrift},
pages = {195--201},
year = {1933},
volume = {36},
zbl = {58.0457.01},
url = {http://geodesic.mathdoc.fr/item/MZ_1933__36_168396/}
}
TY - JOUR AU - Underwood. F. TI - Some conditions for the existence of two periodic integrals of the homogeneous linear differential equation of the seoond order JO - Mathematische Zeitschrift PY - 1933 SP - 195 EP - 201 VL - 36 UR - http://geodesic.mathdoc.fr/item/MZ_1933__36_168396/ ID - MZ_1933__36_168396 ER -
Underwood. F. Some conditions for the existence of two periodic integrals of the homogeneous linear differential equation of the seoond order. Mathematische Zeitschrift, Tome 36 (1933), pp. 195-201. http://geodesic.mathdoc.fr/item/MZ_1933__36_168396/